Alert archive / Louisiana / Wind Advisories in 2025
Wind Advisory 3, NWS New Orleans, LA
NWS New Orleans, LA issued this wind advisory at Feb 12, 2025, 2:17 PM CST for 11 parishes in Louisiana. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2025, 2:17 PM CST (20:17 UTC)
- Expired
- Feb 12, 2025, 6:00 PM CST
- In force
- 4 hr
- Issued by
- NWS New Orleans, LA
Counties Ascension Parish, LA, Assumption Parish, LA, East Baton Rouge Parish, LA, Iberville Parish, LA, Jefferson Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, West Baton Rouge Parish, LA
The radar
The Hammond radar (KHDC), 54 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 556 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
570 WWUS74 KLIX 122017 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 217 PM CST Wed Feb 12 2025 LAZ046>048-056>060-064>070-077-078-085>090-130000- /O.NEW.KLIX.WI.Y.0003.250212T2017Z-250213T0000Z/ Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles-Upper St. Bernard-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Western Orleans-Eastern Orleans-Western Ascension-Eastern Ascension-Upper Jefferson-Lower Jefferson-Upper Plaquemines-Central Plaquemines- Including the cities of Venice, Laplace, Thibodaux, Westwego, Brusly, Shell Beach, Pierre Part, Buras, Chalmette, Convent, Addis, Braithwaite, Baton Rouge, Gramercy, Destrehan, Jean Lafitte, Reserve, Sorrento, Chauvin, White Castle, Marrero, Paincourtville, Lafitte, Meraux, Delacroix, Kenner, Norco, Violet, New Orleans, Donaldsonville, Port Allen, Galliano, Harahan, Acy, Port Sulphur, Barataria, Houma, Gonzales, Gretna, Lutcher, Empire, Bayou Sorrel, Leeville, Montegut, Bayou Cane, Cut Off, Yscloskey, Prairieville, Larose, Golden Meadow, Geismar, Pointe A La Hache, Alliance, Boothville, Plaquemine, Cocodrie, Grand Isle, East New Orleans, Belle Chasse, Labadieville, Dulac, Myrtle Grove, Raceland, and Metairie 217 PM CST Wed Feb 12 2025 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest winds 25 mph with gusts up to 40 mph. * WHERE...A portion of southeast Louisiana. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles, and on elevated roadways. Use extra caution. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Feb 12, 11:36 AM CST, 2 hours 41 minutes earlier.
Area forecast discussion, Feb 12, 11:36 AM CST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1136 AM CST Wed Feb 12 2025
...New AVIATION...
.SHORT TERM...
(Today through Thursday Night)
Issued at 338 AM CST Wed Feb 12 2025
A few showers have developed along the cold front that remains
parked over our region this morning. Eventually, as an H5 impulse
ejects north and eastward as surface low will develop over
southeast Texas and move northeast quickly during the day. The
front at that point should finally start to move northward, which
guidance shows to be north of our forecast area by sunrise or so.
A complex of convection (elevated in nature) currently over east
Texas should lift northeast along and just north of the frontal
boundary. Again, since guidance is suggesting the front to be
north of our area in the next few hours, think most of this
morning activity misses our region.
Going into the morning and eventually afternoon eyes will
certainly be on thermals. A bit more sun and instability (not to
mention temperatures today) will out perform expectations. The
question is how much shower activity could develop in the warm
sector this afternoon to help keep those values in check. The
latest HRRR runs both 00z and 06z show plenty of instability with
some SBCAPE values approaching 3000 J/Kg. If that materializes
think not only wind or tornado potential, but also possibly hail
added to the mix. Speaking of wind and tornado, effective bulk
shear values remain elevated, but low level directional shear is
almost nonexistent with a mostly unidirectional wind profile
through the event. SRH values look to be at or less than 200 m2s2,
but still there will be enough speed shear (especially as a
40-50kt LLJ develops) for a nonzero tornado potential. CAMs are
still respectively suggesting a supercell potential ahead of the
main line later tonight. This would primarily be the better
hail/Tornado potential with the line moving through with bowing
segments placing wind as the main concern...not to mention
possible mesovorts in southwest to northeast bowing segments. As
for rainfall, Pwats increase to around 1.7" tonight. In the
southwest to northeast flow and potential for training showers and
storms, a bit more of a hydro concern than in prior packages,
especially now as CAMs have some locations adding up a couple of
inches. Where this takes place is tough to pinpoint, but right now
we will still mention southwest MS and the far northeast portions
of the CWFA as likely corridor of heaviest rainfall. But this is
still fluid (no pun intended). Otherwise, the only other concern
today will be gusty winds as the surface low pulls north and east
increasing low level pressure gradient. Right now, it appears
gusts will be below wind advisory criteria, but some gusts up to
30mph will be possible during the day today, especially if we get
a decent amount of surface heating/mixing
By late tonight the line of convection and front will push east of
the forecast area allowing for drier air to filter into the region
on Thursday. Temperatures will be noticeably cooler with
temperatures on Thursday in the upper 60s when compared to nearing
or exceeding 80 degrees today. Overnight low will also be cooler
with a decent chunk of the CWFA dropping into the 40s overnight
Thursday night. (Frye)
&&
.LONG TERM...
(Friday through Tuesday)
Issued at 338 AM CST Wed Feb 12 2025
Easterly flow will be the rule on Friday morning as high pressure
sits over western Ohio. Aloft, the upper level regime doesn't
change...more active southwesterly flow, which will come into play
a bit later. The high pressure through the day moves quickly east,
which sets up a strong return flow and warmer conditions behind
the old cold front stalled over the Gulf. This strong southerly
onshore flow goes right to work bringing back moisture into the
region...and perhaps more advection fog.
A very robust H5 trough begins to slide out of the four corners
and into the Red River Valley late Saturday and into Sunday. This
will allow for a stronger cold front to move southward toward our
region late Saturday and early Sunday. At the surface a low
pressure develops over Arkansas and quickly deepens as it moves
into the central Ohio River Valley. Initial look at synoptics
indicate an appreciable severe weather potential from this feature
with quite a bit of dynamics in play and a quick moderation in
the low levels. As for parameters, SRH ahead of the front is
supportive, but at least the globals are showing more of a high
shear low cape event. That in mind, globals can under do
instability a bit, so we will watch patiently as the mesoscale
guidance comes within range.
The front regardless makes a quick exit Sunday morning leaving us
with a strong CAA regime and finally a bit of an upper level
pattern shift to a more dry and cooler northwest flow. High
pressure settles across the region early next week, which should
provide good radiational cooling environment...so for both daily
max temps and overnight lows, expect both to be below average to
start the new workweek. That said, the upper flow quickly turns
zonal again by midweek and onshore flow develops as the high moves
off the east coast. A quick warming trend is expected from
Tuesday onward before our next chance of rain/storms on Wednesday.
(Frye)
&&
.AVIATION...
(18Z TAFS)
Issued at 1131 AM CST Wed Feb 12 2025
A cold front and associated convective threat will be the primary
concern through around 06z. The intial convective concerns will
arise first at BTR, MCB, and HDC where two rounds of thunderstoms
may impact the terminals with gusty winds and IFR visibilities and
ceilings. The first round is projected to move through between 21z
and 00z, and the second round is expected to slide through between
00z and 03z. At HUM, MSY, NEW, and ASD, the convective impacts
are expected to be confined to one round of storms that will pass
through between 03z and 06z. At GPT, the convective activity
should peak between 04z and 07z. In the wake of the storms, low
stratus ranging between 300 and 500 feet will take hold and remain
in place through daybreak tomorrow. Increased dry air advection
and mixing will then allow ceilings to rapidly lift and turn more
scattered between 14z and 18z tomorrow.
&&
.AVIATION...
(12Z TAFS)
Issued at 544 AM CST Wed Feb 12 2025
Flight categoires will widely vary today depending on SHRA/TSRA
that develop across the region. This morning a few showers are
briefly lower VIS/CIG respectively. There may be a break and we
may briefly for most sites bounce back to VFR before convection
starts to fire later this afternoon and this evening. Southerly
surface winds are going to increase a bit too with some terminals
gusting to near 30kt at times. LLWS wasn't included as surface
flow increases, however, just off the deck winds will increase to
around 40-45kt, especially this afternoon and evening. Winds
shift more northerly later tonight as the front moves through from
west to east. (Frye)
&&
.MARINE...
Issued at 338 AM CST Wed Feb 12 2025
Moderate to strong winds expected to develop early today across
the local waters. For the Gulf waters a SCA remains in effect. The
sounds and tidal lakes have been given cautionary headlines
through 12z on Thursday. There will be a slight break in the
strongest winds on Thursday, however, this will be brief as winds
ramp up again later in the afternoon basically through the
upcoming weekend. SCA conditions are increasingly likely from late
Thursday onward through the entire weekend as a stronger cold
front moves through the region late Saturday or early Sunday.
(Frye)
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 78 47 59 38 / 70 70 0 0
BTR 82 52 65 44 / 60 70 0 0
ASD 82 54 69 45 / 60 70 10 0
MSY 82 57 67 50 / 60 70 10 10
GPT 77 54 69 45 / 50 70 20 0
PQL 80 57 72 44 / 40 70 30 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until 6 AM CST Thursday for GMZ550-552-555-
557-570-572-575-577.
MS...None.
GM...Small Craft Advisory until 6 AM CST Thursday for GMZ552-555-557-
570-572-575-577.
&&
SHORT TERM...RDF
LONG TERM....RDF
AVIATION...PG
MARINE...RDFIn the hours before
Special weather statement, Feb 12, 12:13 PM CST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1213 PM CST Wed Feb 12 2025
LAZ039-071-079-081-121900-
Washington LA-Central Tangipahoa LA-Northern St. Tammany LA-
Northern Tangipahoa LA-
1213 PM CST Wed Feb 12 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN ST.
TAMMANY, CENTRAL TANGIPAHOA AND SOUTHWESTERN WASHINGTON PARISHES
THROUGH 100 PM CST
...
At 1213 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Springfield, or near Hammond,
moving northeast at 40 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Hammond, Ponchatoula, Independence, Folsom, Natalbany, Robert, and
Tickfaw.
This includes the following Interstates...
Interstate 12 between mile markers 35 and 49.
Interstate 55 in Louisiana between mile markers 28 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana.
&&
LAT...LON 3062 9002 3047 9032 3046 9047 3044 9055
3047 9055 3049 9057 3056 9057 3084 9032
TIME...MOT...LOC 1813Z 228DEG 33KT 3048 9052
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Feb 12, 12:47 PM CST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1247 PM CST Wed Feb 12 2025
LAZ039-079-MSZ071-077-121930-
Washington LA-Northern St. Tammany LA-Walthall MS-Pearl River MS-
1247 PM CST Wed Feb 12 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN ST.
TAMMANY AND WASHINGTON PARISHES, SOUTHEASTERN WALTHALL AND
NORTHWESTERN PEARL RIVER COUNTIES THROUGH 130 PM CST
...
At 1246 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Folsom, or 9 miles south of
Franklinton, moving northeast at 40 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Bogalusa, Franklinton, Varnado, Enon, Dexter, and Angie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3113 8994 3107 8992 3107 8984 3100 8983
3100 8961 3053 9006 3071 9026 3074 9025
3080 9029 3114 9001
TIME...MOT...LOC 1846Z 227DEG 36KT 3071 9019
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Feb 12, 1:01 PM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service New Orleans LA
101 PM CST Wed Feb 12 2025
LAZ035-MSZ068>070-121945-
West Feliciana LA-Pike MS-Wilkinson MS-Amite MS-
101 PM CST Wed Feb 12 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHEASTERN WEST
FELICIANA PARISH, NORTHWESTERN PIKE, EASTERN WILKINSON AND AMITE
COUNTIES THROUGH 145 PM CST
...
At 101 PM CST, Doppler radar was tracking strong thunderstorms
capable of producing funnel clouds along a line extending from near
Liberty to near Spillman. Movement was northeast at 45 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Liberty, Centreville, Woodville, Gloster, Norwood, Smithdale, and
Crosby.
This includes Interstate 55 in Mississippi between mile markers 21
and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3137 9122 3135 9121 3132 9112 3134 9106
3133 9103 3135 9102 3133 9099 3135 9098
3135 9042 3115 9063 3099 9111 3100 9118
3097 9118 3089 9143
TIME...MOT...LOC 1901Z 221DEG 41KT 3117 9071 3100 9126
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Feb 12, 1:30 PM CST, 47 minutes before
Special Weather Statement
National Weather Service New Orleans LA
130 PM CST Wed Feb 12 2025
LAZ039-MSZ077-122015-
Washington LA-Pearl River MS-
130 PM CST Wed Feb 12 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA AND NORTHWESTERN PEARL
RIVER COUNTIES THROUGH 215 PM CST
...
At 130 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Varnado, or near Bogalusa,
moving northeast at 45 mph.
HAZARD...Funnel clouds, wind gusts up to 50 mph, and pea size hail.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Varnado and Crossroads.
This includes Interstate 59 in Mississippi between mile markers 40
and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3101 8937 3076 8979 3084 8988 3101 8976
3100 8975 3101 8951 3100 8950 3100 8947
3098 8947 3098 8943 3101 8942
TIME...MOT...LOC 1930Z 225DEG 39KT 3084 8981
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
TJSSpecial weather statement, Feb 12, 1:41 PM CST, 36 minutes before
Special Weather Statement
National Weather Service New Orleans LA
141 PM CST Wed Feb 12 2025
LAZ039-MSZ071-122030-
Washington LA-Walthall MS-
141 PM CST Wed Feb 12 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN WASHINGTON
PARISH IN SOUTHEASTERN LOUISIANA AND SOUTHEASTERN WALTHALL COUNTIES
THROUGH 230 PM CST
...
At 140 PM CST, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds over Franklinton, moving northeast
at 45 mph.
HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
hail.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Franklinton and Dexter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3113 9000 3113 8994 3107 8992 3107 8984
3101 8984 3100 8978 3071 9023 3074 9026
3077 9026 3081 9029 3116 9001
TIME...MOT...LOC 1940Z 226DEG 38KT 3085 9019
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TJSSpecial weather statement, Feb 12, 2:17 PM CST, 0 minutes before
Special Weather Statement
National Weather Service New Orleans LA
217 PM CST Wed Feb 12 2025
LAZ034-035-MSZ068-069-122100-
Pointe Coupee LA-West Feliciana LA-Wilkinson MS-Amite MS-
217 PM CST Wed Feb 12 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN WEST
FELICIANA AND NORTHERN POINTE COUPEE PARISHES, WILKINSON AND
NORTHWESTERN AMITE COUNTIES THROUGH 300 PM CST
...
At 215 PM CST, Doppler radar was tracking a strong thunderstorm near
Fort Adams, or 13 miles east of Simmesport, moving northeast at 55
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Woodville, Fort Adams, Dolorosa, and Crosby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3132 9112 3135 9102 3133 9099 3135 9098
3135 9091 3091 9163 3102 9173 3104 9171
3104 9166 3097 9166 3100 9163 3102 9159
3106 9156 3112 9162 3134 9135 3137 9123
TIME...MOT...LOC 2015Z 230DEG 46KT 3104 9160
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PGThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 11:47 AM CST | Special Weather Statement | LIX | Livingston | 28 min |
| Feb 12, 12:13 PM CST | Special Weather Statement | LIX | Tangipahoa | 47 min |
| Feb 12, 12:47 PM CST | Special Weather Statement | LIX | Washington | 43 min |
| Feb 12, 1:16 PM CST | Severe Thunderstorm Warning | LIX | Washington | 29 min |
| Feb 12, 1:41 PM CST | Special Weather Statement | LIX | Washington | 49 min |
| Feb 12, 2:47 PM CST | Special Marine Warning | LIX | 44 days | |
| Feb 12, 2:51 PM CST | Special Weather Statement | LIX | Saint Tammany | 39 min |
| Feb 12, 3:22 PM CST | Severe Thunderstorm Warning | LIX | Washington | 38 min |
| Feb 12, 3:36 PM CST | Tornado Warning | LIX | Washington | 46 days |
| Feb 12, 5:45 PM CST | Areal Flood Advisory | LIX | Saint Charles, Saint John the Baptist | 45 days |
Nearby
Wind Advisories in Louisiana, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.